# SDR YENA2023111701420

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON CTR BEAM LOCATED BTW FR13 TO FR19 AND Y=270 RH IN PASSENGER FLOOR STRUCTURE W1; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00017 ) REFERENCE TOMX W/O #2362, N/R# 00250. CORROSION ON CTR BEAM LOCATED BTW FR13 TO FR19 AND Y=270 RH WAS REMOVED AND EVALUATED OUT OF LIMITS OT: .071" AND RT: .032" THEREFORE IT WAS REPLACED PER EMB-190 SRM 51-12-01,SRM 51-10-03,SRM 53-10-10 AD\51,SRM 51-41-02, SRM 51-41-01,SRM 51-43-03 AND SRM 51-43-04. ACCOMPLISHED BY TOMX TECH #400420, TOMX QC #269616.
